MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 25G*5/8''(0.5MM*16MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Production process review: the production records of the batch were checked, and no abnormalities were found in the production process.The raw materials and production process for the product remained unchanged.This batch is consistent with the complaint (2025-mckesson-0202/gl-25-0063).2.Batch sample testing: on (b)(6) 2025, 10 samples of the hypodermic needles from batch number ckdj08-04, specification 25g*5/8" (0.5mm*16mm), were tested as follows: - 1) needle lumen patency test: according to the iso7864-2016(e) standard, 5 samples were tested by inserting a 0.23mm stylet into the needle lumen.The stylet passed through freely and fell out in all cases.Test results: all passed.- 2) simulated clinical use for liquid aspiration and injection test: 5 sample needles were tested individually by simulating clinical liquid aspiration and injection.Simulated test results: all were unobstructed with no blockages.3.Cause analysis: the above sample testing and production process review did not reveal any such abnormalities.Based on customer feedback, the preliminary analysis of the causes for the needle blockage is as follows: 1) silicone oil blockage in the needle: the hypodermic needles undergo full inspection for blockages online after siliconization during production.Any blockages are automatically removed.The siliconization process includes air blowing control.Additionally, to address needle patency issues, a dedicated inspector is assigned at the start of each shift to test the sensitivity of the assembly machine with specially designed defective products before production begins.Each batch undergoes initial inspection before production, periodic sampling during production (once every 4 hours), and final product inspection after production.No such blockage issues were found throughout the production and final inspection processes, making the likelihood of this factor very low.2) blockage due to coring and fragmentation: it is common in clinical settings to use hypodermic needles to pierce medication vial stoppers for drug addition and extraction.Particulate matter from the stoppers can lead to needle blockages.
 
Event or Problem Description
It has been reported that this particular lot of needles is not effectively administering medications.The customer indicated that the needles from this lot were unable to push methylprednisolone and other drugs through as expected.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21604947
Report Number3003560965-2025-00011
Device Sequence Number18445954
Product Code FMI
UDI-Device Identifier10612479206790
UDI-Public10612479206790
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2025
Device Model Number25G*5/8''(0.5MM*16MM)
Device Lot NumberCKDJ08-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown